Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014, Article ID 828409, 11 pages
http://dx.doi.org/10.1155/2014/828409
Research Article

Several New Third-Order and Fourth-Order Iterative Methods for Solving Nonlinear Equations

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal 462051, India

Received 17 August 2013; Revised 12 December 2013; Accepted 31 December 2013; Published 23 February 2014

Academic Editor: Viktor Popov

Copyright © 2014 Anuradha Singh and J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anuradha Singh and J. P. Jaiswal, “Several New Third-Order and Fourth-Order Iterative Methods for Solving Nonlinear Equations,” International Journal of Engineering Mathematics, vol. 2014, Article ID 828409, 11 pages, 2014. https://doi.org/10.1155/2014/828409.